MAUDE Adverse Event Report: COOK MEDICAL / COOK, INC. ADVANCE 35LP LOW PROFILE PTA BALLOON DILATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK MEDICAL / COOK, INC. ADVANCE 35LP LOW PROFILE PTA BALLOON DILATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Lot Number CINC001108
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Cook medical advance 35lp low profile pta balloon dilation catheter ruptured during use.

Brand Name
ADVANCE 35LP LOW PROFILE PTA BALLOON DILATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK MEDICAL / COOK, INC.
MDR Report Key18121651
Report NumberMW5148040
Device Sequence Number18071288
Product Code LIT
UDI-Device Identifier10827002523590
UDI-Public(01)10827002523590(17)250322(30)1(10)CINC001108
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2025
Device Lot NumberCINC001108
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale